# SDR UPS99231053

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FOWARD ENTRY DOOR COMES ON INTERMITTENLY WITH CORRESPONDING OVERHEAD PANEL SWITCH IN ARM POSITION.  REMOVED AND REPLACED BATTERY PACK IN UNIT OVER FORWARD ENTRY DOOR.  OPS CHECK NORMAL.
